Advertisement

How can I tell if I have taken too much Opana?

If you have taken too much Opana, you might have any one of the following symptoms:

• extreme sleepiness
• large or small pupils
• weak muscles

Call your doctor if you have any of these symptoms.

Severe symptoms include:

• cold, clammy skin
• problems breathing and unconsciousness
• blue fingertips and lips

If you have any of these symptoms, a family member or friend needs to call 911 and get you to a hospital right away.

Continue Learning about Opiate Agonists

What are the side effects of opioid medication for short-term pain?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid medication (strong medications that affect the way your brain handles pain signals) for s...
More Answers
How do you treat constipation and other side effects of taking opioids?
Devi E. Nampiaparampil, MDDevi E. Nampiaparampil, MD
Your doctor may prescribe a stool softener along with an opioid to prevent constipation. Other commo...
More Answers
How does tramadol treat fibromyalgia?
Donna Hill Howes, RNDonna Hill Howes, RN
Tramadol (Conzip, Ultram) is a weak narcotic pain medication. It is sometimes prescribed for people ...
More Answers
What are the symptoms of opioid medication withdrawal?
Travis M. Hendry, MDTravis M. Hendry, MD
If opioid medication (strong medications that affect the way your brain handles pain signals) is sto...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.